×

Found 96 Documents (Results 1–96)

100
MathJax

On some algebraic properties of locally compact and weakly linearly compact topological Abelian groups. (English. Russian original) Zbl 1200.22001

J. Math. Sci., New York 148, No. 2, 280-291 (2008); translation from Sovrem. Mat. Prilozh. 41 (2006).
MSC:  22A05 22B05
PDF BibTeX XML Cite
Full Text: DOI

Basic subgroups and freeness, a counterexample. (English) Zbl 1192.20039

Göbel, Rüdiger (ed.) et al., Models, modules and abelian groups. In memory of A. L. S. Corner. Berlin: Walter de Gruyter (ISBN 978-3-11-019437-1/hbk). 63-73 (2008).
MSC:  20K20 20K27 03E05
PDF BibTeX XML Cite
Full Text: arXiv

Elementary classification and decidability of theories of derived structures. (English. Russian original) Zbl 1105.03016

Russ. Math. Surv. 60, No. 3, 395-432 (2005); translation from Usp. Mat. Nauk 60, No. 3, 3-40 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Permutation groups and normal subgroups. (English) Zbl 1007.20003

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20-28, 2002. Vol. II: Invited lectures. Beijing: Higher Education Press. 67-76 (2002).
PDF BibTeX XML Cite
Full Text: arXiv

Maximal pure independent sets. (English) Zbl 0996.20035

Kelarev, A. V. (ed.) et al., Abelian groups, rings and modules. Proceedings of the AGRAM 2000 conference, Perth, Australia, July 9-15, 2000. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 273, 95-106 (2001).
MSC:  20K20 20K25 20K27
PDF BibTeX XML Cite

Basic subgroups and a freeness criterion for torsion-free Abelian groups. (English) Zbl 0943.20052

Eklof, Paul C. (ed.) et al., Abelian groups and modules. Proceedings of the international conference in Dublin, Ireland, August 10-14, 1998. Basel: Birkhäuser. Trends in Mathematics. 247-255 (1999).
MSC:  20K20 20K27
PDF BibTeX XML Cite

A \(\diamondsuit\)-characterization of some small totally projective groups. (English) Zbl 0867.20044

Arnold, David M. (ed.) et al., Abelian groups and modules. Proceedings of the international conference at Colorado Springs, CO, USA, August 7–12, 1995. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 182, 393-401 (1996).
MSC:  20K10 20K27 03E20
PDF BibTeX XML Cite

On the group of eventually divisible integer sequences. (English) Zbl 0872.20047

Arnold, David M. (ed.) et al., Abelian groups and modules. Proceedings of the international conference at Colorado Springs, CO, USA, August 7–12, 1995. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 182, 181-192 (1996).
MSC:  20K25 20K27 20K30
PDF BibTeX XML Cite

When is an abelian \(p\)-group determined by the Jacobson radical of its endomorphism ring? (English) Zbl 0827.20067

Göbel, Rüdiger (ed.) et al., Abelian group theory and related topics. Conference, August 1-7, 1993, Oberwolfach, Germany. Providence, RI: American Mathematical Society. Contemp. Math. 171, 385-396 (1994).
Reviewer: J.Hausen (Houston)
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software